# SDR USAA2014021000007

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 77,289 hours, 34,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT RT INOPERATIVE.  FOUND GND WIRE UNPLUGGED FROM BACK OF RT OVERWING EXIT LIGHT, SECURED PLUG & REPLACED BATTERY PACK ON EMERGENCY POWER SUPPLY.
